Essam, J. W., Guttmann, A. J. (1995) Vicious walkers and directed polymer networks in general dimensions. Physical Review E, 52 (6) 5849-5862 doi:10.1103/physreve.52.5849
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Vicious walkers and directed polymer networks in general dimensions | ||
Journal | Physical Review E | ||
Authors | Essam, J. W. | Author | |
Guttmann, A. J. | Author | ||
Year | 1995 (December 1) | Volume | 52 |
Issue | 6 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physreve.52.5849Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14474711 | Long-form Identifier | mindat:1:5:14474711:7 |
GUID | 0 | ||
Full Reference | Essam, J. W., Guttmann, A. J. (1995) Vicious walkers and directed polymer networks in general dimensions. Physical Review E, 52 (6) 5849-5862 doi:10.1103/physreve.52.5849 | ||
Plain Text | Essam, J. W., Guttmann, A. J. (1995) Vicious walkers and directed polymer networks in general dimensions. Physical Review E, 52 (6) 5849-5862 doi:10.1103/physreve.52.5849 | ||
In | (1995, December) Physical Review E Vol. 52 (6) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |